Follow
Mohamad Rafi Segi Rahmat
Mohamad Rafi Segi Rahmat
Verified email at nottingham.edu.my
Title
Cited by
Cited by
Year
The (q, h)-Laplace transform on discrete time scales
MRS Rahmat
Computers & Mathematics with Applications 62 (1), 272-281, 2011
372011
A new definition of conformable fractional derivative on arbitrary time scales
MR Segi Rahmat
Advances in Difference Equations 2019 (1), 354, 2019
302019
Caputo type fractional difference operator and its application on discrete time scales
MR Segi Rahmat, MS Md Noorani
Advances in Difference Equations 2015, 1-15, 2015
302015
On some (q, h)-analogues of integral inequalities on discrete time scales
MRS Rahmat
Computers & Mathematics with Applications 62 (4), 1790-1797, 2011
252011
Product of fuzzy metric spaces and fixed point theorems
MRS Rahmat, MSM Noorani
Int. J. Contemp. Math. Sciences 3 (15), 703-712, 2008
172008
A new conformable nabla derivative and its application on arbitrary time scales
MR Segi Rahmat, MSM Noorani
Advances in Difference Equations 2021 (1), 238, 2021
142021
Resource-bounded context-aware applications: A survey and early experiment
I Uddin, HM Ul Haque, A Rakib, MR Segi Rahmat
Nature of Computation and Communication: Second International Conference …, 2016
82016
On -convergence in the Topology Induced by Probabilistic Norms
MRS Rahmat, H Kanthen
European Journal of Pure and Applied Mathematics 2 (2), 195-212, 2009
82009
Integral transform methods for solving fractional dynamic equations on time scales
MR Segi Rahmat
Abstract and Applied Analysis 2014 (1), 261348, 2014
72014
Lacunary statistical convergence on probabilistic normed spaces.
MRS Rahmat
International Journal of Open Problems in Computer Science and Mathematics …, 2009
62009
Some fixed point theorems in locally convex topology generated by fuzzy n-normed spaces
SK Elagan, MR Segi Rahmat
Iranian Journal of Fuzzy Systems 9 (4), 43-54, 2012
52012
Fractional integrals and derivatives on time scales with an application
MRS Rahmat, MSM Noorani
Comput. Math. Appl, 2009
42009
Ideal Convergence on Probabilistic Normed Spaces
M Rahmat, R Segi
International Journal of Statistics & Economics (formerly known as the …, 2009
42009
Some fixed point theorems in fuzzy n-normed spaces
SK Elagan, MRS Rahmat
Mathematical Combinatorics 3, 45-56, 2010
22010
Probabilistic n-normed spaces
MR Rahmat, M Noorani, M Salmi
International Journal of Statistics & Economics (formerly known as the …, 2008
22008
Approximate fixed point theorems in probabilistic normed (metric) spaces
MRS Rahmat, MSM Noorani
Proceedings of the 2nd IMT-GT Regional Conference on Mathematics, Statistics …, 2006
22006
Contraction mapping on probabilistic hyperspace and an application
MRS Rahmat, MSM Noorami
Int. J. Contemp. Math. Sci 1 (2), 91-97, 2006
22006
Cantor-type spherical-coordinate method for differential equations within local fractional derivatives
MRS Rahmat, D Baleanu, XJ Yang
Fractional Dynamics, 231-242, 2015
12015
On Functions Preserving Convergence of Series in Fuzzy n-Normed Spaces
S Elagan, MRS Rahmat
International J. Math. Combin. Vol 3, 61-70, 2009
12009
Fixed point theorems on fuzzy inner product spaces
MRS Rahmat
Mohu Xitong yu, 2008
12008
The system can't perform the operation now. Try again later.
Articles 1–20